Call for Paper - November 2019 Edition
IJCA solicits original research papers for the November 2019 Edition. Last date of manuscript submission is October 21, 2019. Read More

Extending Parikh q-matrices

Print
PDF
International Journal of Computer Applications
Foundation of Computer Science (FCS), NY, USA
Year of Publication: 2016
Authors:
Somnath Bera, Kalpana Mahalingam
10.5120/ijca2016907909

Somnath Bera and Kalpana Mahalingam. Article: Extending Parikh q-matrices. International Journal of Computer Applications 134(4):1-7, January 2016. Published by Foundation of Computer Science (FCS), NY, USA. BibTeX

@article{key:article,
	author = {Somnath Bera and Kalpana Mahalingam},
	title = {Article: Extending Parikh q-matrices},
	journal = {International Journal of Computer Applications},
	year = {2016},
	volume = {134},
	number = {4},
	pages = {1-7},
	month = {January},
	note = {Published by Foundation of Computer Science (FCS), NY, USA}
}

Abstract

The notion of extending Parikh q-matrix with respect to a word instead of an ordered alphabet is introduced. Some basic properties of this extending Parikh q-matrices have been investigated. Also it has been shown that the extending Parikh q-matrix mapping can be obtained as a composition of a Parikh q-matrix mapping and a word substitution morphism.

References

  1. A. Atanasiu. Binary amiable words. International Journal of Foundations of Computer Science, 18(2):387–400, 2007.
  2. A. Atanasiu, R. Atanasiu, and I. Petre. Parikh matrices and amiable words. Theoretical Computer Science, 390:102–109, 2008.
  3. A. Atanasiu, C. Martin-Vide, and A. Mateescu. On the injectivity of the parikh matrix mapping. Fundamenta Informatica, 46:1–11, 2001.
  4. S. Bera and K. Mahalingam. Some algebraic aspects of parikh q-matrices. International Journal of Foundation of Computer Science, accepted.
  5. O. Egecioglu. A q-matrix encoding extending the parikh matrix mapping. Proceedings of ICCC, pages 147–153, 2004.
  6. O. Egecioglu and O.H. Ibarra. A matrix q-analogue of the parikh map. UCSB Technical Report, TR 2004–06, 2004.
  7. A. Mateescu and A. Salomaa. Matrix indicators for subword occurrences and ambiguity. International Journal of Foundations of Computer Science, 15(2):277–292, 2004.
  8. A. Mateescu, A. Salomaa, K. Salomaa, and S. Yu. A sharpening of the parikh mapping. Theoretical Informatics and Applications, 35:551–564, 2001.
  9. R. J. Parikh. On context-free languages. Journal of the Association for Computing Machinery, 4:570–581, 1966.
  10. A. Salomaa. On the injectivity of parikh matrix mappings. Fundamenta Informatica, 64:391–404, 2005.
  11. A. Salomaa. Subword balance, position indices and power sums. Journal of Computer and system sciences, 76:861–871, 2010.
  12. T. F. Serbanuta. Extending parikh matrices. Theoretical Computer Science, 310:233–246, 2004.
  13. V. N. Serbanuta and T. F. Serbanuta. Injectivity of the parikh matrix mappings revisited. Fundamenta Informatica, 73:265– 283, 2006.

Keywords

Parikh q-matrix, Extending Parikh q-matrix, scattered subword, alternating Parikh q-matrix, q-counting subwords.